Warning: jsMath requires JavaScript to process the mathematics on this page.
If your browser supports JavaScript, be sure it is enabled.

 

Кафедра теорії ймовірностей,
статистики
та актуарної математики

Механіко-математичний
факультет

prob.stat.act@gmail.com, probability@univ.kiev.ua
Tel/Fax: +38 (044) 259 03 92

   

Микола Іванович Портенко


Освіта:
  • Доктор фізико-математичних наук, Інститут математики Національної академії наук України, Київ, 1978.
    Назва дисертації: Узагальнені дифузійні процеси.
  • Університетський диплом: диплом про вищу освіту Київського університету, 1963. Спеціальність: математика. Спеціаліст з теорії ймовірностей та математичної статистики
Зайнятість:
  • Завідувач відділу теорії випадкових процесів, Інститут математики Національної академії наук України
  • Редактор журналу "Теорія випадкових процесів"
Область досліджень і наукові інтереси:
  • Стохастичні диференціальні рівняння
  • Дифузійні процеси
  • Процеси Маркова
  • Граничні теореми для випадкових процесів
  • Випадкові блукання
Інша діяльність:
  • Редактор журналу "Теорія випадкових процесів"
Участь у товариствах:
  • Член Київського математичного товариства
Нагороди, премії:
  • Член-кореспондент Національної академії наук України

Конференції


    Публікації

      • Підручники і навчальні посібники
        • Korolyuk, V. (ed.); Portenko, N. (ed.); Syta, H. (ed.) "Skorokhod’s ideas in probability theory. ". Proceedings of the Institute of Mathematics of the National Academy of Sciences of Ukraine. Mathematics and its Applications. 32. Kyïv: Institute of Mathematics of NAS of Ukraine., 336 p. - 2000
        • Portenko, M.I. "Diffusion processes in media with membranes. (Protsesi difuzīï v seredovishchakh z membranami.) ". Trudi Institutu Matematiki Natsīonal’noï Akademīï Nauk Ukraïni. 10. Kiev: Īnstitut Matematiki NAN Ukraïni., 200 p. - 1995
        • Portenko, N.I. "Diffusion in media with semi-transparent membranes. (Difuzīya v seredovishchakh z napīvprozorimi membranami.)". Trudi Institutu Matematiki Natsīonal’noï Akademīï Nauk Ukraïni. 8. Kiïv: Institut Matematiki NAN Ukraïni., 136 p. - 1994
        • Portenko, N.I. "Generalized diffusion processes. Transl. from the Russian by H. H. McFaden.". Translations of Mathematical Monographs, 83. Providence, RI: American Mathematical Society (AMS)., 180 p. - 1990
        • Portenko, N.I.; Skorokhod, A.V.; Shurenkov, V.M. "Markov processes.". Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat., Fundam. Napravleniya 46, 248 p. - 1989
        • Korolyuk, V.S.; Portenko, N.I.; Skorokhod, A.V.; Turbin, A.F. "A manual on probability theory and mathematical statistics. (Spravochnik po teorii veroyatnostej i matematicheskoj statistike). 2nd ed., rev. and compl.". Moskva: "Nauka". Glavnaya Redaktsiya Fiziko-Matematicheskoj Literatury., 640 p. - 1985
        • Korolyuk, V.S.; Portenko, N.I.; Skorokhod, A.V.; Turbin, A.F. "Aide-mémoire de théorie des probabilités et de statistique mathématique. Traduit du russe par Djilali Embarek.". Moscou: Editions Mir., 581 p. - 1983
        • Portenko, N.I. "Generalized diffusion processes. (Obobshchennye diffuzionnye protsessy.)". Kiev: Naukova Dumka., 208 p. - 1982
        • Gikhman, I.I. (ed.); Lin’kov, Yu.N. (ed.); Danilyuk, I.I. (ed.); Portenko, N.I. (ed.); Skorokhod, A.V. (ed.) "Theory of stochastic processes. 3. (Teoriya sluchajnykh protsessov. Vypusk 3).". Respublikanskii mezhvedomstvennyi sbornik. Kiev: "Naukova Dumka"., 160 p. - 1975
        • Gikhman, I.I. (ed.); Lin’kov, Ju.N. (ed.); Danilyuk, I.I. (ed.); Portenko, N.I. (ed.); Skorokhod, A.V. (ed.) "Theory of random processes. 2. (Teoriya sluchajnykh protsessov. Vypusk 2).". Respublikanskii mezhvedomstvennyi sbornik. Kiev: "Naukova Dumka". , 140 p. - 1974

      • Статті
        • 2007
          • Aryasova, Olga V.; Portenko, Mykola I. "One example of a random change of time that transforms a generalized diffusion process into an ordinary one.". Theory Stoch. Process. 13(29), No. 3, pp. 12 - 21, - 2007
          2006
          • Kopytko, Bogdan I.; Portenko, Mykola I. "An example of a stochastic differential equation with the property of weak non-uniqueness of a solution.". Theory Stoch. Process. 12, No. 28, Part 1-2, pp. 68 - 76, - 2006
          2005
          • Aryasova, Olga V.; Portenko, Mykola I. "One class of multidimensional stochastic differential equations not having the property of weak uniqueness of a solution.". Theory Stoch. Process. 11, No. 27, Part 3-4, pp. 14 - 28, - 2005
          • Kopytko, Bogdan I.; Portenko, Mykola I. "One more example of a diffusion process whose local characteristics do not determine uniquely its transition probability.". Theory Stoch. Process. 11, No. 27, Part 1-2, pp. 74 - 80, - 2005
          • Portenko, M.I. "On renewal equations appearing in some problems in the theory of generalized diffusion processes. ". Ukr. Mat. Zh. 57, No. 9, pp. 1302 - 1312, - 2005
          • Portenko, M.I.; Kopytko, B.I. "The example of a diffusion process, whose Kolmogorov local characteristics do not determine uniquely its transition probabilities.". Dopov. Nats. Akad. Nauk Ukr., Mat. Pryr. Tekh. Nauky 2005, No. 5, pp. 25 - 32, - 2005
          2003
          • Aryasova, Olga V.; Portenko, Mykola I. "Two-dimensional Brownian motion with membranes situated on the sides of an angle.". Theory Stoch. Process. 9(25), No. 1-2, pp. 18 - 29, - 2003
          2000
          • Arjasova, O.V.; Portenko, M.I. "The Wiener process on the plane with membranes located on two straight lines as an oblique product of two random processes of a module and a phase.". Nelinijni Kolyvannya 3, No.1, pp. 7 - 12, - 2000
          • Portenko, Mykola I.; Salehi, Habib; Skorokhod, Anatolii V. "On large deviations for dynamical systems randomly perturbed by a fast Markov process.". Theory Stoch. Process. 6(22), No.1-2, pp. 125 - 135, - 2000
          • Portenko, N.I. "A probabilistic representation for the solution of a problem of mathematical physics.". Ukr. Math. J. 52, No.9, pp. 1457 - 1469, - 2000
          • Kovalenko, I.M.; Korolyuk, V.S.; Portenko, M.I.; Samojlenko, A.M.; Syta, G.M.; Yadrenko, M.I. "Anatolij Vladimirovich Skorokhod (on his 70th birthday).". Ukr. Math. J. 52, No.9, pp. 1321 - 1323, - 2000
          1999
          • Portenko, N.; Salehi, H.; Skorokhod, A. "Filtering in multitarget systems with discrete time observations.". Random Operators \& Stoch. Equat. 7, pp. 207 - 214, - 1999
          1998
          • Portenko, N.; Salehi, A.; Skorokhod, A. "Optimal filtering in target tracking in presence of uniformly distributed errors and false targets. ". Random Operators \& Stoch. Equat. 6, pp. 213 - 240, - 1998
          • Portenko, Nikolaj I. "On multidimensional skew Brownian motion and the Feynman-Kac formula.". Theory Stoch. Process. 4(20), No.1-2, pp. 60 - 70, - 1998
          • Durdyev, A.K.; Portenko, M.I. "On the number of crossings of an elastic absorbing membrane on a hyperplane by a Brownian motion. ". Theory Probab. Math. Stat. 56, pp. 67 - 80, - 1998
          1997
          • Portenko, N.; Salehi, H.; Skorokhod, A. "On optimal filtering of multitarget tracking systems based on point processes observations. ". Random Operators \& Stoch. Equat. 5, pp. 1 - 34, - 1997
          • Portenko, Nikolai I. "One class of transformations of a symmetric stable process.". Theory Stoch. Process. 3(19), No.3-4, pp. 373 - 387, - 1997
          1996
          • Portenko, N.I. "On some perturbations of symmetric stable processes.". Watanabe, S. (ed.) et al., Probability theory and mathematical statistics. Proceedings of the seventh Japan-Russia symposium, Tokyo, Japan, July 26-30, 1995. Singapore: World Scientific., pp. 414 - 422, - 1996
          • Portenko, Nikolai I. "On some transformations of the transition probability density of a symmetric stable process.". Theory Stoch. Process. 2(18), No.1-2, pp. 74 - 80, - 1996
          • Portenko, Nikolai "Diffusion in a medium with semi-transparent diaphragms.". Engelbert, Hans-Jürgen (ed.) et al., Stochastic processes and related topics. Proceedings of the 10th winter school, Siegmundsberg, Germany, March 13‒19, 1994. Amsterdam: Gordon and Breach Publishers. Stochastics Monogr. 10, pp. 117 - 128, - 1996
          • Löbus, J.-U.; Portenko, M.I. "On a class of perturbed generators of stable processes.". Theory Probab. Math. Stat. 52, pp. 109 - 119, - 1996
          • Löbus, J.-U.; Portenko, M.I. "On a class of perturbed generators of stable processes.". Theory Probab. Math. Stat. 52, pp. 109 - 119, - 1996
          1995
          • Durdiyev, A.K.; Portenko, N.I. "The number of crossings through a hyperplane by some generalized diffusion process.". Exploring Stochastic Laws, pp. 121 - 128, - 1995
          • Portenko, N.I.; Spivak, G.L. "Hilbert space valued Brownian motion with partial reflection on a hyperplane.". Àrato, M. (ed.) et al., New trends in probability and mathematical statistics. Proceedings of the second Ukrainian-Hungarian conference, Mukachevo, Ukraine, September 25-October 1, 1992. Kiev: TViMS. Teor. Veroyatn. Mat. Stat./Probab. Theory Math. Stat. 2, pp. 410 - 416, - 1995
          • Portenko, N.I. "The development of I. I. Gikham’s idea concerning the methods for investigating local behavior of diffusion processes and their weakly convergent sequences.". Theory Probab. Math. Stat. 50, pp. 7 - 22, - 1995
          • Podolynny, S.I.; Portenko, N.I. "On multidimensional stable processes with locally unbounded drift.". Random Oper. Stoch. Equ. 3, No.2, pp. 113 - 124, - 1995
          1994
          • Portenko, N.I. "Some perturbations of drift-type for symmetric stable processes.". Random Oper. Stoch. Equ. 2, No.3, pp. 211 - 224, - 1994
          • Goshko, L.V.; Portenko, N.I. "Limit theorems for the number of crossings of a fixed plane by certain sequences of generalized diffusion processes.". Ukr. Math. J. 46, No.4, pp. 373 - 388, - 1994
          • Portenko, Nikolai "Diffusion processes in a medium with semi-transparent diaphragms.". Portenko, M. I. (ed.) et al., Some problems of the modern theory of differential equations. Kiev: Ukrainian National Academy of Sciences. Institute of Mathematics, Natl. Acad. Sci. Ukr., Kiev (UA). Inst. Math. Prepr. 94.29, pp. 3 - 13, - 1994
          1993
          • Goshko, L.V.; Portenko, M.I. "Limit theorems for a number of intersections of some surface by a sequence of diffusion processes. ". Dopov. Akad. Nauk Ukr. 1993, No.6, pp. 29 - 34, - 1993
          1992
          • Portenko, N.I. "On the theory of diffusion processes.". Shiryaev, A. N. (ed.) et al., Probability theory and mathematical statistics. Proceedings of the 6th USSR-Japan symposium, Kiev, USSR, 5-10 August, 1991. Singapore: World Scientific., pp. 259 - 267, - 1992
          1990
          • Korolyuk, V.S.; Portenko, N.I. "A. V. Skorokhod’s investigations in the area of limit theorems for random processes and the theory of stochastic differential equations.". Ukr. Math. J. 42, No.9, pp. 1029 - 1040, - 1990
          1989
          • Efimenko, S.V.; Portenko, N.I. "On the distribution of the number of intersections of a delay screen by a process sewn of two processes of Brownian motion.". Stochastic analysis and its application, Collect. Sci. Works, Kiev, pp. 55 - 63, - 1989
          • Efimenko, S.V.; Portenko, N.I. "On the number of intersections of a fixed level by a stochastic process. ". Statistics and control of stochastic processes, Collect. Artic., Moskva, pp. 70 - 75, - 1989
          • Efimenko, S.V.; Portenko, N.I. "Sojourn time type functionals of a process obtained by pasting together two Brownian motion processes.". Ukr. Math. J. 41, No.1, pp. 25 - 29, - 1989
          1988
          • Al’Farahk, Kh.; Portenko, N.I. "On the number of crossings of a fixed level by a transient diffusion process.". Selected problems of the modern theory of stochastic processes, Collect. Sci. Works, pp. 4 - 12, - 1988
          1987
          • Portenko, N.; Yefimenko, S. "On the number of crossings of a partly reflecting hyperplane by a multidimensional Wiener process. ". Stochastic differential systems, Proc. IFIP-WG 7/1 Work. Conf., Eisenach/GDR 1986, Lect. Notes Control Inf. Sci. 96, pp. 194 - 203, - 1987
          1986
          • Efimenko, S.V.; Portenko, N.I. "On the number of intersections of a partially reflecting screen by a Wiener process.". Probabilistic methods for the investigation of systems with an infinite number of degrees of freedom, Collect. sci. Works, pp. 57 - 64, - 1986
          • Portenko, N.I. "On the theory of the generalized diffusion.". Stochastic differential systems, Proc. 3rd Bad Honnef Conf. 1985, Lect. Notes Control Inf. Sci. 78, pp. 330 - 341, - 1986
          1985
          • Mirzoeva, T.M.; Portenko, N.I. "Limit theorems for functionals of irreversible random walks.". Ukr. Math. J. 37, pp. 55 - 63, - 1985
          • Mirzoeva, T.M.; Portenko, N.I. "Limit theorems for functionals of transient random walks.". Ukr. Mat. Zh. 37, No.1, pp. 64 - 74, - 1985
          • Lobanov, K.A.; Portenko, N.I. "Limit theorem for random walks with reflection.". Stochastic processes. Theory and practice, Collect. sci. Works, pp. 72 - 82, - 1985
          1984
          • Mirzoeva, T.M.; Portenko, N.I. "Limit distribution of functionals of non-recurrent random walks turning into the recurrent ones at the limit. ". Some questions of the theory of stochastic processes, Collect. sci. Works, pp. 79 - 96, - 1984
          1983
          • Mirzoeva, T.M.; Portenko, N.I. "Asymptotic expansion of the potential kernel for a class of transient random walks.". Problems of the theory of probability distributions, Collect. sci. Works, pp. 78 - 92, - 1983
          • Kopytko, B.I.; Portenko, N.I. "Analytical methods of pasting together of diffusion processes.". Probability theory and mathematical statistics, Proc. 4th USSR-Jap. Symp., Tbilisi/USSR 1982, Lect. Notes Math. 1021, pp. 318 - 326, - 1983
          1982
          • Kopytko, B.I.; Portenko, N.I. "A remark concerning the processes sewn of two processes of Brownian motion.". Some questions of the theory of stochastic processes, Collect. sci. Work Kiev, pp. 67 - 79, - 1982
          1981
          • Mirzoeva, T.M.; Portenko, N.I. "On the kernel of the potential of an irreversible random walk.". Probabilistic infinite dimensional analysis, Collect. sci. Works, pp. 74 - 83, - 1981
          1980
          • Portenko, N.I. "Stochastic differential equations with generalized drift vector.". Theory Probab. Appl. 24, pp. 338 - 353, - 1980
          1979
          • Portenko, N.I. "Diffusion processes with generalized drift coefficients. ". Theory Probab. Appl. 24, pp. 62 - 78, - 1979
          • Portenko, N.I. "Stochastic differential equations with generalized drift vector.". Teor. Veroyatn. Primen. 24, pp. 332 - 347, - 1979
          • Portenko, N.I. "Diffusion processes with generalized drift coefficient.". Teor. Veroyatn. Primen. 24, pp. 62 - 77, - 1979
          1976
          • Portenko, N.I. "Generalized diffusion processes.". Proc. 3rd Japan-USSR Symp. Probab. Theory, Taschkent 1975, Lect. Notes Math. 550, pp. 500 - 523, - 1976
          • Portenko, N.I. "Zur Theorie der stochastischen Differentialgleichungen.". Theory of Random Proc., Vol. 4, pp. 72 - 80, - 1976
          • Portenko, N.I. "Some limit theorems for additive functionals of processes with independent increments.". Theor. Probab. math. Statist. 4 , pp. 121 - 126, - 1976
          1975
          • Portenko, N.I. "Diffusion processes with unbounded drift coefficient. ". Theory Probab. Appl. 20, pp. 27 - 37, - 1975
          • Portenko, N.I. "On the existence of solutions of stochastic differential equations with integrable drift coefficient. ". Theory Probab. Appl. 19, pp. 552 - 557, - 1975
          1974
          • Portenko, N.I. "Asymptotic behavior of the kernel of the potential of a one-dimensional irreversible random walk. ". Ukr. Math. J. 26, pp. 18 - 26, - 1974
          • Portenko, N.I. "Über Grenzwertsätze für Funktionale von Markovschen Ketten ohne Rückkehr.". Teor. slucain. Process., respubl. mezvedomst. Sbornik 2, pp. 73 - 80, - 1974
          • Portenko, N.I.; Prokopenko, L.N. "A method of proving limit theorems for functionals of random walks.". Theor. stoch. Processes, No.1, pp. 122 - 135, - 1974
          1973
          • Portenko, N.I. "Nichtnegative adaptive Funktionale Markovscher Prozesse und einige Grenzwertsaetze.". Teor. slucain. Process. 1, pp. 86 - 107, - 1973
          • Portenko, N.I.; Prokopenko, L.N. "Über eine Methode zum Beweis von Grenzwertsätzen für Funktionale von Irrfahrten.". Teor. slucain. Process. 1, pp. 107 - 119, - 1973
          1971
          • Portenko, N.I. "Integro-differential equations for probability distributions of additive functionals of diffusion processes. ". Select. Translat. Math. Statist. Probab. 9, pp. 299 - 310, - 1971
          • Portenko, N.I. "Some limit theorems for additive functionals of processes with independent increments.". Teor. Veroyatn. Mat. Stat. 4, pp. 130 - 136, - 1971
          1970
          • Portenko, N.I. "Additive functionals of Markow processes and potentials.". Mat. Fiz., Respubl. Mezhvedomstv. Sb. 7, pp. 147 - 152, - 1970
          1968
          • Portenko, N.I. "On the existence of one class of additive functionals of diffusion processes.". Ukr. Math. J. 20, pp. 583 - 589, - 1968
          1967
          • Portenko, N.I. "Integral equations and limit theorems for additive functionals of a Markov process.". Theor. Probab. Appl. 12, pp. 500 - 505, - 1967
          1966
          • Portenko, N.I. "Über Integrodifferentialgleichungen für Wahrscheinlichkeitsverteilungen additiver Funktionale von Diffusionsprozessen.". Ukr. Mat. Zh. 18, No.5, pp. 60 - 68, - 1966

        Прізвище: Портенко
        Ім'я, побатькові: Микола Іванович
        Дата народження: 23 лютого 1942
        Місце народження: Калинівка, Черкаська область, Україна
        Громадянство: Україна
        Адреса:
               Інститут математики Національної академії наук України,
               вул. Терещенківська, 3, 01601, Київ, Україна
        E-mail: portenko@imath.kiev.ua
        Тел.: +380 44 224-53-72
        Факс: +380 44 224-53-72
        Володіння мовами:Українська, російська, англійська
        Очолювана посада:
               Професор кафедри теорії ймовірностей, статистики і актуарної математики